NUMARK Ibuprofen Gel 5%

NUMARK Ibuprofen Gel 5%

For relief of pain and inflammation caused by backache, rheumatic and muscular pains, sprains, strains and sports injuries, neuralgia, and non-serious arthritic conditions.

Make a request for this product to be available on subscription
50g
£3.75
BUY

Active Ingredients:

  • Ibuprofen 5% w/w

Warnings, Side Effects:

Do not use if: - You have ever had a bad reaction (rash, running nose, asthma attack) when taking aspirin or any other medicine known as a Non-Steroidal Anti-Inflammatory Drug (NSAID). - The skin is broken. Do not apply to the lips or near the eyes. Consult your doctor or pharmacist before using this product if: - You are pregnant or breastfeeding Not recommended for children under 14 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. For external use only. Keep out of reach of children. Always read the label.